# SDR TWAA0003903

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 45,203 hours, 23,262 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CRACK AT TOP OF SUPPORT DOUBLER ON FWD FACE OF REAR BULKHEAD, STA 1338 BELOW LONGERON 1.  REMOVED AND REPLACED EXISTING SUPPORT DOUBLER WITH NEW TWA PN 63-9879.  PART SECURED TO BULKHEAD WITH MS20470AD-S RIVETS PER SRM 51-30-2, AND HLT 425-6 PER SRM 51-30-5.
